Testosterone health risks

FITNESS DISCLAIMER: The information contained in this site is for educational purposes only. Vigorous high-intensity exercise is not safe or suitable for everyone. You should consult a physician before beginning a new diet or exercise program and discontinue exercise immediately and consult your physician if you experience pain, dizziness, or discomfort. The results, if any, from the exercises may vary from person-to-person. Engaging in any exercise or fitness program involves the risk of injury. or our panel of fitness experts shall not be liable for any claims for injuries or damages resulting from or connected with the use of this site. Specific questions about your fitness condition cannot be answered without first establishing a trainer-client relationship.

Estradiol's efficacy seems to vary widely with the person and the particular vehicle: I was on transdermal patches for two years ( , 2 patches changed twice weekly – considered a "high" dose of 17-beta estradiol), and my levels mostly stayed around 100 pg/mL, and I needed 100mg spironolactone daily to keep my testosterone down. When I switched to injections of Estradiol Valerate, as I was "titrating up" my testosterone was unmeasurably low at the same E2 level my patches were delivering. (I had decided to drop spiro at the same time due to it's side effects: for me it seemed to be fogging my brain and inducing suicidal ideation.) Increasing the dosage had the effect of adding a cup-size to my breasts after about two months of injections, after two years of HRT, at age 53 and with b-cup breasts already. This story is not unusual in the community, and it led me to try this form of HRT.

Testosterone health risks

testosterone health risks

Media:

testosterone health riskstestosterone health riskstestosterone health riskstestosterone health riskstestosterone health risks

http://buy-steroids.org